Volume 155 Issue 3 – May 2002

Complete moduli in the presence of semiabelian group action

Pages 611-708 by Valery Alexeev

An equation of Monge Ampère type in conformal geometry, and four-manifolds of positive Ricci curvature

Pages 709-787 by Sun-Yung A. Chang, Matthew J. Gursky, Paul C. Yang

Fourier frames

Pages 789-806 by Joaquim Ortega-Cerdà, Kristian Seip

Linear equations in variables which Lie in a multiplicative group

Pages 807-836 by Jan-Hendrik Evertse, Hans Peter Schlickewei, Wolfgang M. Schmidt

Functorial products for $\mathrm{GL}_2 \times \mathrm{GL}_3$ and the symmetric cube for $\mathrm{GL}_2$

Pages 837-893 by Henry H. Kim, Freydoon Shahidi

Algebraic theories in homotopy theory

Pages 895-913 by Bernard Badzioch

Hodge structures on abelian varieties of type III

Pages 915-928 by Salman Abdulali

Convergence of spherical averages for actions of free groups

Pages 929-944 by Alexander I. Bufetov